# SDR AALA202202109840

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737*
- Aircraft serial: 29557
- Aircraft time: 34,564 hours, 14,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT DOOR SIDEWALL LIGHT AT SEAT 16ABC IS INOPERATIVE WITH EMERGENCY LIGHT OPERATION. SECURED WIRING CONNECTOR J6 IAW WDM 33-21-13, OPS CHECK GOOD.
